# SDR 95ZZZW793

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Pnl
- Part number: 976J2544
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT NR 392 - EN ROUTE FROM FLL-ATL - HAD TO DISCONNECT NR 2 CSD DUE TO ERRACTIC VOLTS AND FREQUENCIES.  REMOVED AND REPLACED GENERATOR CONTROL PANEL.  (W)
